# SDR ASAA2017053020966

- Difficulty date: May 30, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 27,042 hours, 8,063 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24061
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 6,806 hours, 1,963 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801, AND AMM 21-51-10-400-801. LEAK CHECKED GOOD AND GROUND FUNCTIONAL CHECKED GOOD IAW AMM 21-61-00-700-806-002.
